# SDR YENA20131004210

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 54,222 hours, 20,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND L1 DOOR ASSIST BOTTLE AT 0 PSI.  R & R L1 DOOR ASSIST BOTTLE DIAPHRAGM AND SERVICED BOTTLE.  NO LEAKS NOTED REF 52-11-14.  ACFT RESTORED TO NORMAL CONFIGURATION.
